It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 102 for can you stop taking lipitor. (0.024 seconds)


... Just wondering if any blood or urine test can tell if a patient stops taking their Lipitor for about a couple weeks before they have their tests done? ... (2 replies)
... Vitamin C. Needless to say, taking more vitamin C has been opposed by big pharma and its mainstream medicine followers for decades. ... (4 replies)
... Have you read about taking high doses of vitamin C for maintaining cholesterol balance? ... (5 replies)

... First of all I would call your doctor incompetent , you do not take these drugs without doing blood tests every 3 months or so because this can happen taking these so called wonder drugs , this serious problem is called Rhabdomyolysis . ... (24 replies)
... then U know U may not beable to take them, or perhaps another drug may not bother U, it is mostly a trial and error thing. For now, I just try to do the best I can with diet and exercise, some tests are good, others are not so good, but I'm trying. ... (29 replies)
... While you were on lipitor for 6 months did it just lower your total cholesterol or all of your levels? ... (10 replies)
... wanted to be sure you are aware that lipitor and niacin aren't usually meant to be taken together. ... (17 replies)
... Why not give Lipitor a try? ... (15 replies)
... Don't do it!....First I would find a new doctor. He doesn't seem to know anything about cholesterol. I would suggest that that you do you research on cholesterol. Find out what the bosy uses cholesterol for and how essential it is. ... (9 replies)
... What other meds. is you MIL on? ... (18 replies)
... I don't think anyone can make a firm recommendation unless we know what your cholesterol levels are... ... (5 replies)
... ALF A PACK OF CIGS A DAY, DO NOT EAT FAST FOOD OR VERY MUCH RED MEAT AT ALL I WANT TO START WALKING MY HILLS AGAIN BUT THESE MEDS HAVE ME SO SORE AND TIRED ALL I CAN DO IS THINK ABOUT IT. I HOPE I FEEL BETTER SOON I WILL CUT THE LIPITOR OUT COMPLETLEY THIS EVENING AND THE ZETIA TOMORROW. ... (15 replies)
... s hubby and I started having problems, I would have been aware it might be the statins. He took them for 7 years, now has PN and a host of other problems. I took Lipitor for almost 4 months, and it took a GI guy almost 6 months to straighten me out. ... (29 replies)
... Lipitor can surely cause muscle aches, pains and fatigue in a lot of people. I had to stop it. I cannot take any of the statins, but boy I wish that I could. ... (6 replies)
... Hi ZOEB, I was browsing through old posts. Your side effects from Lipitor are very typical. And don't let anyone tell you that most people can tolerate statins. Side effects are seriously under reported. Most people get fed up with all the things you describe and just quit taking them. ... (25 replies)
Policosanol
Nov 26, 2003
... I went from lipitor to policosanol after about 4 months. The doc wanted to check my chol. ... (39 replies)
Lipitor question
Nov 9, 2006
... If you are having any muscle pains, stop taking any and all statins. They will destroy you. Mind you, I am saying this, if you cannot tolerate Zokor, you will have the same problems with Lipitor. Lip. ... (7 replies)
Lipitor & itching
Jun 26, 2005
... have you changed anything in your diet recently, or are you using different laundry detergent. ... (5 replies)
... JJ, Well my hubby is so disgusted that he has decided to stop taking Lipitor because of having a bad night with pain in his hip, for no reason. He has not had bone aches before and is worried that it is the Lipitor. ... (9 replies)
... Interesting to hear you had memory loss, I've read about it but never heard anyone experience it. My father was on Mevacor, I think it was doing a number on him too. ... (20 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 05:38 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!